U.S. doctors online nowAsk doctors free
Rockwall, TX
A 50-year-old female asked:

Wake up sometimes in middle of night with headache, check bp and it is llw 100-105 / 55-65, take ramipril for hign bp, iis this concerning?

1 doctor answer1 doctor weighed in
Dr. John Burns
47 years experience
No concern: Suspect headache has nothing to do with your hypertension or ramipril. The BP usually is lower in the evening hours compared to the daytime hours when you are awake.

Related questions

A 38-year-old member asked:
Can I take ramipril and aconite?
1 doctor answer2 doctors weighed in
A 39-year-old female asked:
Can I take Nyquil with ramipril?
1 doctor answer1 doctor weighed in
A 38-year-old female asked:
How long does it take the side effect of coughing to start after taking Ramipril?
1 doctor answer3 doctors weighed in
A 19-year-old male asked:
How long does it usually take for side effects to appear once starting ramipril 2.5mg?
1 doctor answer2 doctors weighed in
Last updated Dec 11, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.